HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ASYMPTOTIC BEHAVIOR OF SOLUTIONS TO THE GENERALIZED KdV-BURGERS EQUATION

Files in This Item:
Asymptotic behavior of solutions to the generalized KdV-Burgers equation.pdf125.26 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/80378

Title: ASYMPTOTIC BEHAVIOR OF SOLUTIONS TO THE GENERALIZED KdV-BURGERS EQUATION
Authors: Fukuda, Ikki1 Browse this author
Authors(alt): 福田, 一貴1
Keywords: Korteweg-de Vries-Burgers equation
asymptotic behavior
second asymptotic profile
Issue Date: 13-Oct-2017
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1105
Start Page: 1
End Page: 20
Abstract: We study the asymptotic behavior of global solutions to the initial value problem for the generalized KdV-Burgers equation. One can expect that the solution to this equation converges to a self-similar solution to the Burgers equation, due to earlier works related to this problem. Actually, we obtain the optimal asymptotic rate similar to those results and the second asymptotic profile for the generalized KdV-Burgers equation.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/67302
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University